# SDR FDEA201202080521

- Difficulty date: February 8, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 70,735 hours, 23,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Dented
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OBSERVED ON THE RT FUSE SKIN BS 740, STR 19 BELLOW SKIN JOINT.  DENT ALLOWED BY EA F-5300-157300 CAT A REPAIR.
